# SDR AALA202502119524

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 37,500 hours, 16,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 28ABC HAS A BROKEN WIRE AND IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202502109524): REMOVED AND REPLACED LIGHT ASSEMBLY AND SHROUD WITH NEW. PER CMM 25-23-67 AND SWPM 20-61-11**(CLOSED).
